# SDR ASOA2015110714057

- Difficulty date: November 7, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL CORRODED IN SEVERAL PLACES FROM FS785.15 TO FS830.40, APPROXIMATELY.    REMOVED RT SIDE SEAT RAIL AND BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IN REF TO SRM 53-41-49-101-001 A01 & 53-00-49-000-801 A02.  INSTALLED NEW SERVICABLE SEAT RAIL RT SIDE BETWEEN FS 785-830 IAW AMM 53-00-49-400-801 A01.  FABRICATED NEW SEAT RAIL.  SEAT RAIL INSTALLED FOR PREFAB'D ORDERED PART.
